# SDR CA150723004

- Difficulty date: July 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 31,494 hours
- Engine: Pwa PT6A27
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 7116111
- Condition: Broken
- Location: Steering
- Part time: 2,062 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT LANDED AND NOTICE THAT NOSE WHEEL STEERING WAS STIFF AND DIFFICULT TO CONTROL. ALSO TILLER POSITION DID NOT CORRESPOND WITH THE DIRECTION AIRCRAFT WOULD TAXI.  MAINTENANCE PERSONNEL PERFORMED A VISUAL INSPECTION OF THE NLG ASSY AND FOUND THE STEERING COLLAR CRACKED AND DEFORMED. SEE ATTACHED PICTURES  NOSE LANDING GEAR AND STEERING ACTUATOR REPLACED.
